Skip Navigation

Latest Group Posts

Hi, I'm June
That is a very true statement. I know that it is hard for many of us who are on the journey to find the energy to do the research. I am still learning things 1 year out from diagnosis. Find out ...
3
  • Tue Oct 9, 2018 · Like2
Hi, I'm Lorraine
I have been living with primary myelofibrosis for 13 years. To date I do not need medication although I do occasionally treat symptoms such as bone pain. It is imperative that someone with this dis...
3
  • Sat Sep 29, 2018 · Like2
I'm going to try the CBD oil. I hope it works!!!
23
  • about 9 hours ago · Like3
Hi, I'm Karen E S.
I have 1 question, is anybody still loosing their hair after 2 1/2 yrs. of chemo, my hair started thinning a couple of months ago, my Doc. seems to think it is still the chemo, For ovarian stage 3 ...
27
  • Mon Oct 15, 2018 · Like7
Hi, I'm Denise D P.
Yes, while on Afinitor (10 mg daily for approx, 2 yrs), in addition to ankle swelling, I also experienced excruciating muscle cramps in feet and legs, especially at night. Now that I've been off ...
7
  • Sat Sep 22, 2018 ·
Hi, I'm Chaz
My husband has been receiving XGeva shots monthly since he was diagnosed with Stage 4 Soft Tissue Sarcoma. Prior to his diagnosis he had a wisdom tooth extracted. He had a couple of bone shards c...
17
  • Tue Oct 2, 2018 · Like1
I'm Rose Mary, and I'm a survivor of Lung Cancer
I have been suffering from tumor, back pains and anxiety for 8 year now , i have tried all types of pain relief pills to no avail . A friend of my did some research about medical marijuana and d...
4
  • Fri Sep 21, 2018 · Like1
Hi, I'm Philemon B.
My husband is doing chemo along with the triomax and his ca-19 was 71 last month.
7
  • Wed Aug 22, 2018 ·

ITP

Hi, I'm Pamela C.
I was severally anemic in 2010 after a bout of food poisoning in May. Ferritin levels beliw 3. Did all gastronomic tests to include swallowing camera and nothing definite verify- slow continues lo...
4
  • Sat Aug 25, 2018 · Like2
Hi, I'm Cozy
The eye doc told me the drug Taxoter was the drug that caused scarring of tear ducts. Thus always tearing. Thank gosh I wasn’t on this. Told me due to lost lashes our eyes get irritated and dry. ...
11
  • Thu Sep 20, 2018 · Like1